# SDR DL73S050170

- Difficulty date: March 15, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 45,602 hours, 35,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 9078223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GUSSET SURROUNDING THE LOWER HINGE CUTOUT FOR THE FWD FRAME ASSEMBLY OF THE L1 DOOR CUTOUT WAS FOUND WITH A SMALL CRACK IN THE RADIUS OF THE GUSSET.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH A TITANIUM DOUBLER PER ER/A 097525-14.
